Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i5.50
pages 52-63

Robust Stabilization and Evaluation of the Performance Index of Nonlinear Discrete Control Systems

Alexey G. Mazko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev
Lyudmila V. Bogdanovich
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev

RÉSUMÉ

New methods for analysis of robust stability and optimization of discrete output feedback control systems are developed. Sufficient stability conditions of the zero state are formulated with the joint quadratic Lyapunov function for a family of nonlinear systems with uncertain coefficient matrices and a measured output feedback. The solution of a general problem of robust stabilization and evaluation of the quadratic performance criterion for a family of nonlinear discrete systems are proposed. The results application is reduced to solving the system of linear matrix inequalities.


Articles with similar content:

Fuzzy Ellipsoidal State Observer of Reduced Order
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Nataliya N. Kussul
On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Vladimir B. Larin
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich